... this problem.33 year old black male.Helpppppppp!!!
The diuretic is most likely to blame. Bystolic can at 1% of men I take vitamins esp vitamin e natural supplements can help like Avena sativa
Bystolic does lower bp. which can lower desire. At my dosing at 5-10 mg does affect me, not as hard before i took it but can still climax
It’s good to do this at least once a week for the prostrate
If I were to switch again I would try verapermil or losartan. Both are said to hamper less w sexuality. I avoided doctors for 20 years bc I knew they would put me on bp meds. There ARE a few meds that don’t have that dreaded effect. I’m in the fifties, sex isn’t as important to me but still wanna feel like a man
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2010 • 1 answer
Posted 22 Feb 2012 • 2 answers
Posted 30 Nov 2012 • 2 answers
Posted 11 Mar 2015 • 1 answer
Posted 26 Apr 2016 • 0 answers